RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 94(136), Number 4(8), Pages 551–566 (Mi msb3733)  

This article is cited in 3 scientific papers (total in 3 papers)

Weakly special and special radicals in semigroups

A. V. Tishchenko


Abstract: Hoehnke radicals on the class of semigroups are considered. The concepts of the special and weakly special radical in semigroups are introduced; they are analogous to the ring concepts. A characterization of reductive semigroups as those which possess a universal property for extensions is found. It is proved that the least special and least weakly special radicals coincide. A connection between the least special radical and the lower radical of Hoehnke is revealed.
Bibliography: 15 titles.

Full text: PDF file (1859 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:4, 521–534

Bibliographic databases:

UDC: 519.47
MSC: Primary 20M10; Secondary 16A21
Received: 16.11.1973

Citation: A. V. Tishchenko, “Weakly special and special radicals in semigroups”, Mat. Sb. (N.S.), 94(136):4(8) (1974), 551–566; Math. USSR-Sb., 23:4 (1974), 521–534

Citation in format AMSBIB
\Bibitem{Tis74}
\by A.~V.~Tishchenko
\paper Weakly special and special radicals in semigroups
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 4(8)
\pages 551--566
\mathnet{http://mi.mathnet.ru/msb3733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367095}
\zmath{https://zbmath.org/?q=an:0325.20057}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 4
\pages 521--534
\crossref{https://doi.org/10.1070/SM1974v023n04ABEH001729}


Linking options:
  • http://mi.mathnet.ru/eng/msb3733
  • http://mi.mathnet.ru/eng/msb/v136/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Golubkov, “Polugruppovye koltsa i pervichnye radikaly koltsa i polugruppy”, Fundament. i prikl. matem., 8:3 (2002), 667–687  mathnet  mathscinet  zmath
    2. A. G. Sokolsky, “On weakly special radical of semigroups”, J. Math. Sci., 164:2 (2010), 278–280  mathnet  crossref  mathscinet  elib
    3. A. G. Sokolsky, “Radicals of semigroups and semigroup algebras”, Sb. Math., 201:5 (2010), 759–783  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:42
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019